# SDR SWAA2022022531064

- Difficulty date: November 19, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 62,474 hours, 36,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FLOOR BOARD SPLICE HAS CORROSION AT STA727D+6. (MARKED) / RECEIVED NEW SERVICEABLE ACB FLOOR SPLICE FOR BS 727D+6 ON SWA P.O. 712941 WILL BE INSTALLED ON SWA CARD #JPANEL-141-CLOSE
